Quadratic and Cubic Nonlinear Optical Properties of Salts of Diquat-Based Chromophores with Diphenylamino Substituents

Coe, Benjamin J., Fielden, John ORCID: https://orcid.org/0000-0001-5963-7792, Foxon, Simon P., Helliwell, Madeleine, Brunschwig, Bruce S., Asselberghs, Inge, Clays, Koen, Olesiak, Joanna, Matczyszyn, Katarzyna and Samoc, Marek (2010) Quadratic and Cubic Nonlinear Optical Properties of Salts of Diquat-Based Chromophores with Diphenylamino Substituents. The Journal of Physical Chemistry A, 114 (45). pp. 12028-12041. ISSN 1089-5639

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Chemistry
Depositing User: Users 2731 not found.
Date Deposited: 17 Oct 2012 09:44
Last Modified: 23 Oct 2022 01:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/39947
DOI: 10.1021/jp106473e

Actions (login required)

View Item View Item